# SDR CALA2023042101186

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Sta 344-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) INTERCOSTAL LOCATED AT STA 344-360 BL0 IS CRACKED AT FASTENER HOLES ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NR 9282328 REMOVED CRACKED INTERCOSTAL IAW B737-900 SRM 51-40-02. INSTALLE NEW INTERCOSTAL IAW BOEING DRAWING 141A5400  SHT 32 REV- AND B73 7-900 SRM 51-40-02. REMOVED CRACKED INTERCOSTAL IAW B737-900 SRM 51-40-02. INSTALLED NEW INTERCOSTAL IAW BOEING DRAWING 141A5400 SHT 32 REV- AND B737 -900 SRM 51-40-02.  HAECO GSO MECH V901143  INSP QC401
